# SDR 98ZZZX124

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Disc Hub
- Part number: 3072316
- Condition: Cracked
- Location: Hpt
- Part time: 2,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HPT DISC HUB CRACKED DURING NDT INSPECTION AT MAJOR PERIODIC INSPECTION.
